# SDR SWAA2023111312768

- Difficulty date: October 20, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC COUNTERSINK INSPECTION (TTG8Q00P1JJU) FOUND 4EA HOLES WITH CRACKS IN COUNTERSINK ONLY ON RW #7 SLAT AT SLAT ACTUATOR<[01] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.;[02] INCORRECT LABOR ROW SELECTED BY INSPECTOR; BUYBACK WAS NOT RII;[03] INCORRECT LABOR ROW SELECTED BY INSPECTOR; BUYBACK WAS NOT RII;[04] INCORRECT LABOR ROW SELECTED BY INSPECTOR; BUYBACK WAS NOT RII;[05] STEP 6 ITEM 2 WAS MARKED INCORRECTLY THIS IS NOT AN RII BUYBACK.;[06] STEP 6 ITEM 3 IS NOT RII WRONG LABOR ROW SELECTED BY INSP;[07] CORRECTIVE ACTION 1 IS NOT RII WRONG LABOR ROW SELECTED BY INSP
